# SDR DL76G060313

- Difficulty date: April 22, 2006
- Submitted: April 24, 2006
- Operation: Air carrier
- Aircraft: N394DL
- Make and model: Boeing 767324
- Aircraft serial: 27394
- Aircraft time: 41,881 hours, 8,000 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Control Panel
- Part number: 1742F6
- Part serial: 3379
- Condition: Unknown
- Location: Aft Waste Tank
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFT WASTE TANK FAIL 4 OF 6 TOILETS FAILED TO FLUSH.  PULLED AND RESET C/B R8 ON P11 OVERHEAD PANEL AND M1 ON THE P34 PNL.  NO HELP.  FOUND AFT TOILETS WASTE FULL, DUMPED SAME.  ALL OPS OK.  BITE CK OK.  REPLACED AFT TANK WASTE TANK CONTROL BOX AND DUMPED ACETIC ACID IN ALL LAVS AS PRECAUTION SYS OPS OK.  TANKS EMPTY.
